# SDR AALA202204044406

- Difficulty date: March 31, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N872NN
- Make and model: Boeing 737
- Aircraft serial: 33219
- Aircraft time: 31,537 hours, 13,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 538300
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT LOCATED ABOVE SEAT 23D IS MISSING THE LENS.. **SUPPLEMENTAL REPORT FOR AALA202204014406: REPLACED LENS PER AMM 33-51-00.** (CLOSED)
